# SDR USAAF98089

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 18878000300
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BYH - FLT 7899 - AFTER TAKEOFF FROM BYH, THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE 'UP' POSITION IN EITHER THE NORMAL OR OVERRIDE MODULE.  FLIGHT RETURNED TO BYH WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR HANDLE TELEFLEX CABLE.  (M)
